Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: After shocks of trauma shadows721

Posted by nobodyz on January 5, 2004, at 1:34:35

In reply to After shocks of trauma, posted by shadows721 on September 4, 2003, at 23:29:03

"I see things move in the corner of my sight all the time. I find I tend to self rock a lot too when under great stress. I am extremely jumpy with sounds or touch. Just can not handle watching much of what is on tv either. These are just some of the aftermath of trauma for me."

I just want to say I have Complex PTSD and am currently off Klonopin for 3 months. I am having a very hard time dealing with things with no medication and am ready to throw in the towel and go back on. Despite the difficult posts with misunderstandings re: "addiction" etc, the entire thread proved extremely consoling to me as this is exactly what I am experiencing. And the clincher was reading the above quoted post; I now know at least one other person has the "things moving in the corner of their sight" going on and it is quite possible that is due to my PTSD being in an agitated state (well, that would be it's natural state, wouldn't it? LOL) Thank you all, so much for writing.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:nobodyz thread:253823
URL: http://www.dr-bob.org/babble/20031231/msgs/296580.html